skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Radiative corrections to the low-energy theorem for π 0 γ γ in a non-Abelian gauge theory [On the radiative corrections to the low-energy theorem for π 0 γ γ in a non-Abelian gauge theory]

Abstract

Here, we investigate a class of possible radiative corrections to the low energy theorem for π0 → γγ in theories with massive charged vector mesons. The absence of these corrections is verified to fourth order in a spontaneously broken, non-Abelian gauge model.

Authors:
 [1]
  1. Stanford Univ., Stanford, CA (United States). Stanford Linear Accelerator Center
Publication Date:
Research Org.:
SLAC National Accelerator Lab., Menlo Park, CA (United States)
Sponsoring Org.:
USDOE Office of Science (SC), High Energy Physics (HEP) (SC-25)
OSTI Identifier:
1442894
Report Number(s):
SLAC-PUB-1284
Journal ID: ISSN 0556-2821; PRVDAQ; TRN: US1900944
Grant/Contract Number:  
AC02-76SF00515
Resource Type:
Accepted Manuscript
Journal Name:
Physical Review. D, Particles Fields
Additional Journal Information:
Journal Volume: 9; Journal Issue: 2; Journal ID: ISSN 0556-2821
Publisher:
American Physical Society (APS)
Country of Publication:
United States
Language:
English
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS

Citation Formats

Chanowitz, Michael S. Radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory [On the radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory]. United States: N. p., 1974. Web. doi:10.1103/PhysRevD.9.503.
Chanowitz, Michael S. Radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory [On the radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory]. United States. doi:10.1103/PhysRevD.9.503.
Chanowitz, Michael S. Tue . "Radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory [On the radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory]". United States. doi:10.1103/PhysRevD.9.503. https://www.osti.gov/servlets/purl/1442894.
@article{osti_1442894,
title = {Radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory [On the radiative corrections to the low-energy theorem for π0→γγ in a non-Abelian gauge theory]},
author = {Chanowitz, Michael S.},
abstractNote = {Here, we investigate a class of possible radiative corrections to the low energy theorem for π0 → γγ in theories with massive charged vector mesons. The absence of these corrections is verified to fourth order in a spontaneously broken, non-Abelian gauge model.},
doi = {10.1103/PhysRevD.9.503},
journal = {Physical Review. D, Particles Fields},
number = 2,
volume = 9,
place = {United States},
year = {1974},
month = {1}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Scaling and Chiral Ward Identities and the Axial-Vector Current Anomaly
journal, July 1973


Absence of Higher-Order Corrections in the Anomalous Axial-Vector Divergence Equation
journal, June 1969


Radiative corrections in the non-relativistic limit
journal, January 1950

  • Thirring, W.
  • The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, Vol. 41, Issue 322
  • DOI: 10.1080/14786445008561159

Analytic regularization and the divergences of quantum field theories
journal, February 1964

  • Bollini, C. G.; Giambiagi, J. J.; Domínguez, A. Gonzáles
  • Il Nuovo Cimento, Vol. 31, Issue 3
  • DOI: 10.1007/BF02733756

Anomalous Ward Identities in Spinor Field Theories
journal, August 1969


Regularization and Ward-Identity Anomalies
journal, October 1969


Second-Order Corrections to Triangle Anomalies in an Abelian Gauge Theory
journal, August 1973


Regularization and renormalization of gauge fields
journal, July 1972


Analytic renormalization via continuous space dimension
journal, July 1972

  • Cicuta, G. M.; Montaldi, E.
  • Lettere Al Nuovo Cimento Series 2, Vol. 4, Issue 9
  • DOI: 10.1007/BF02756527

Spontaneously Broken Gauge Symmetries. III. Equivalence
journal, June 1972